10 mg 3 weeks in and last 4 days have been unbearable, sky high anxiety, panic attacks relentless spikes In heart rate to 150 bpm, such terrible nausea I can’t eat or drink. I have severe GAD and panic disorder so these symptoms were with me before starting the medicine but at day 21 I was expecting better results - should I throw in the towel or keep going?
Sorry to hear this. Unless these side effects symptoms do become truly unbearable I would try to hang in there for another 2 or 3 weeks. You've come this far and at least in another 2 to 3 weeks you can honestly say that you never were able to adjust to Lexapro. But from here on out things should definitely be getting better and not worse.
How are you feeling now? I’m just wondering how things are working out for you with the lexapro. I can relate very much to your post, and the feelings you’ve been having. I just started on lexapro at 10 mg for one week, then bumped up to 20 mg. I’ve been on the 20 mg for 3 wks now. I too have been struggling with wondering why it doesn’t seem to be working. But I did have very good success with lexapro in the past, so I’m doing my best to stick with it. Also, I figure I’ve stuck it out this long.. there’s no way I did all of that for nothing! I hope you are well. Let me hear from you, please.
- Lexapro Information for Consumers
- Lexapro Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lexapro (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 24 Jun 2012 • 2 answers
Updated 24 Apr 2014 • 1 answer
I just started Lisinopril 10mg today is red face and fast heart rate normal? I'm Also on Effexor XR?
Updated 22 Nov 2016 • 2 answers
Updated 5 Apr 2018 • 1 answer
Updated 17 Aug 2018 • 2 answers